# SDR DALA2021041202143

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 77,304 hours, 10,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 1R SLIDE WILL NOT DISARM. CORRECTIVE ACTION: NO FAULT FOUND. CLEANED GIRD BAR AND SLIDE. TEST OK. (7641929)
